# SDR ABXA20121116345

- Difficulty date: November 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 174T12014
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LEADING EDGE PANEL 321C HAS A CRACKED SUPPORT RIB.  SUPPORT RIB WAS REPAIR IAW B767-200 SRM 55-30-09.  ACFT WAS GROUNDED.
